| Model Number |
D-201-11802 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported in a medwatch report 3900900000-2023-8012, a scope cap broke off inside of a patient¿s oral cavity and pharynx and needed to be removed with rat tooth forceps.An additional two caps broke but came out with the scope.The event occurred during an endoscopic gastric peroral myotomy (g-poem) under general anesthesia.No additional information regarding the event was provided.The report is linked to patient identifiers: (b)(6).(broke in scope).